# SDR C2XA09TY114

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 17,554 hours, 13,520 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TYS FOR IAH - THE BAGGAGE SMOKE DETECTOR LIGHT REMAINS ON ALL THE TIME.  THE AIRCRAFT WAS RELEASED IAW MEL 26-15-00 CAT (C) CONTROL NUMBER 171219.
